Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Convergence in Radical Probabilism

Brian Skyrms
PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association
Vol. 1994, Volume Two: Symposia and Invited Papers (1994), pp. 349-353
Stable URL: http://www.jstor.org/stable/192945
Page Count: 5
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Convergence in Radical Probabilism
Preview not available

Abstract

It is shown how martingale convergence theorems apply to coherent belief change in radical probabilist epistemology.

Page Thumbnails

  • Thumbnail: Page 
[349]
    [349]
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353